# SDR UIEA2025121001338

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N710GT
- Make and model: Boeing 777F
- Aircraft serial: 67995
- Aircraft time: 9,026 hours, 1,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN PERMANENTLY INSTALLED FLASHLIGHT INOPERATIVE.  R & R EMERGENCY FLASHLIGHT ON CAPTAIN'S FLASHLIGHT ON CAPTAIN'S SIDE IAW AMM 25-64-01. OPS CHECK OK.
